Asia-Pacific journal of clinical oncology · 2019
Immune checkpoint inhibitor use in antisynthetase syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mackintosh David, Islam Mohammed F, Ng Jennifer, Basham Jane
Аннотация
We report on the unique case of a patient with antisynthetase syndrome and metastatic non-small cell lung cancer undergoing therapy with the PD-1 checkpoint inhibitor, nivolumab. Despite adequate autoimmune disease control over a period of 12 months, the patient rapidly experienced a flare of interstitial lung disease following initial nivolumab administration, which ultimately proved fatal. The use of immune checkpoint inhibitors in patients with autoimmune disease is becoming more commonplace, however this is the first reported case of the use of these agents in a patient with antisynthetase syndrome. Additionally, the patient's initial clinical presentation with antisynthetase syndrome and simultaneous primary lung cancer, a rare association of which there are few case reports, makes this case interesting and unusual.